# SDR AT9900005

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE AFT LAVATORY SMOKE DETECTOR SOUNDED FLIGHT ATTENDANT REPORTED NO SMOKE, BUT VERIFIED SMOKE ALARMS DID SOUND.  AIR CONDITIONING SMOKE PROCEDURES FOLLOWED O2 MASK DON BY CREW, PILOT'S UNABLE TO DETERMINE WHICH PACK WAS CAUSING SOME SLIGHT SMELL.  PER FLIGHT ATTENDANT SMELL AND SMOKE CEASED DURING NON NORMAL CHECK LIST.  INSPECTED DUCTING NO DEFECT NOTED, RESIDUAL SMELL WAS FROM APU OIL LEAK PREVIOUSLY DEFFERED.  NO SMELL NOTED FOR LAST FLIGHT HOUR AND NO SMELL NOTED ON GROUND CHECK.  OK FOR FLIGHT.
